# SDR CALA2009100500586

- Difficulty date: October 2, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 30,855 hours, 10,972 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550426
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FLOORBEAM AT STA 328 APPROX RBL 31 (MARKED).  INSTALLED REPAIR AT FLOORBEAM STA 328 RBL 31 PER EC/RA 5310-05023.
